Cohomology of certain moduli spaces of vector bundles

Balaji, V. (1988) Cohomology of certain moduli spaces of vector bundles Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 98 (1). pp. 1-24. ISSN 0253-4142

PDF - Publisher Version

Official URL:

Related URL:


Let X be a smooth irreducible projective curve of genusg over the field of complex numbers. Let M0 be the moduli space of semi-stable vector bundles onX of rank two and trivial determinant. A canonical desingularization No of Mo has been constructed by Seshadri [17]. In this paper we compute the third and fourth cohomology groups of No. In particular we give a different proof of the theorem due to Nitsure [12], that the third cohomology group of No is torsion-free.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Stable Bundles; Semi-stable Bundles; Parabolic Bundles; Conic Bundles; Gysin Map; Hecke Correspondence; Brauer Group
ID Code:1001
Deposited On:25 Sep 2010 11:24
Last Modified:16 May 2016 12:10

Repository Staff Only: item control page